# SDR UALA2009031600796

- Difficulty date: March 14, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 58,834 hours, 18,783 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRINGER 11L CRACKED IN OUTER RADIUS AT SKIN ATTACH, BS 685, FWD OF DOOR 2L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW STR 2L P/N 143N8338-25 (INTERCOSTAL).
